MathSciNet Relay Station
MathSciNet bibliographic data
MR1603890 (2000i:14005) 14C15 (14C25)
del Angel, Pedro Luis; Müller-Stach, Stefan On Chow motives of 3-folds. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1623–1633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement